# SDR K11A2008103072202

- Difficulty date: October 21, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS LT WING BS 1250 APPROX WL 190 CRACKED AT LIGHTENING HOLE .5 INCH CRACK.
